RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 180, Number 6  


Control of the shape of the domain in elliptic sistems and choice of the optimal domain in the Stokes problem
V. G. Litvinov
723
A limit theorem for the Riemann Zeta-function close to the critical line. II
A. P. Laurincikas
733
On a class of Fourier integrals
N. A. Shananin
750
The correspondence principle in quantum field theory and relativistic boson string theory
A. Yu. Khrennikov
763
Prime graph components of finite simple groups
A. S. Kondrat'ev
787
Locally representable varieties of Lie algebras
M. V. Zaicev
798
Three-dimensional Poincaré complexes: homotopy classification and splitting
V. G. Turaev
809
The strong zero theorem for an elliptic boundary value problem in an angle
V. A. Kozlov
831
On some properties of free Abelian extensions
Yu. V. Kuz'min
850
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019